# SDR IPXA2019060542815

- Difficulty date: May 23, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 63,373 hours, 17,517 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: ADA013022
- Condition: Cracked
- Location: Bs 1761
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE :3C,  CENTER CARGO COMP. L/H SLOPE PANEL ATTACH ANGLE IS CRACKED AT STA. 1761.REMOVED, FABRICATED AND REPLACED SLOPE ANGLE IAW DWG. ADA0130 AND SRM 51-31-01. (MINOR)
